Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Spikes in BP, erectile dysfunction, diabetes. Taking trigulin. Can I take viagra?

im 44 yrs old taking regular doses of losar 50 once in a day for last 2 yrs..my bp keeps on moving 130/85..90. I hv sm diabetic type 2 developed for last 1 yr with 130 fasting and 170 pp. also take trigulin 2 once in a day. i hv sm problem during erection it was quickly submised during start of intercourse. can i take viagra 50 ?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
,   ,  
General & Family Physician 's  Response
Hi welcome to healthcare magic

A successful erection involves the central nervous system ( brain and spinal cord), hormonal systems, peripheral nervous system ( nerves outside the brain and spinal cord) and the blood vessels and blood supply to the penis

Erectile dysfuntion is associated with diabetes, hypertension, high cholesterol, damage to the blood vessels and nerves due to trama from activities such as long distance cycling, kidney disease,liver disease, stroke, abnormal thyroid function, anxiety, stress, depression, relationship discord, poor nutrition.
It can also be a side effect of some medications such : some antihypertensives, antidepressants, some medications for gastric ulcers

Some patients may require laboratory testing, a doctor will determine that based on the history.

Part of the treatment actually involves lifestyle modification ( exercise, healthy diet, weight loss)
because ED can be associated with heart disease.

Viagra and the other medications like it, can be used if there are no contraindications which would be the use of nitrates ( if you are taking any nitrate medication then you cannot use it because it would cause an extreme drop in blood pressure.)

You should speak to your doctor first to find out if you are a good candidate for viagra

I hope this helps you
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor